# SDR C77A20170203001

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N749CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 21,043 hours, 16,110 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECIEVED A LANDING GEAR WEIGHT ON WHELLS SYSTEM FAIL MESSAGE ON GEAR RETRACTION, DECLARED AN EMERGENCY, AND PERFORMED AN AIR RETURN. ON GEAR EXTENSION THE MESSAGE CLEARED AND THE FLIGHT LANDED WITHOUT INCIDENT. OPERATIONAL TEST WAS PERFORMED IAW AMM 3262-00 TASK 32-62-00 TASK 32-62-00-710-801-A. ALL TESTS CHECKED GOOD. TROUBLESHOT "LG WOW SYS FAIL" DOWN TO NLG SHOCK STRUT SERVICING. PERFORMED FULL SERVICE ON GROUND OF NLG SHOCK STRUT AMM 12-12-07/ CLEAN, LUBED, AND VERIFIED DIMENSIONS OF NLG WOW SENSORS IAW AMM 32-62-01. PERFORMED NUMEROUS GEAR EXTENSION/RETRACTIONS IAW AMM 32-33-00. NO DEFECTS NOTED, OPS CHECK GOOD. A/C OK FOR SERVICE.
